# SDR AALA20170119025

- Difficulty date: January 17, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 9,140 hours, 4,625 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, INDICATION OF NR 1 CENTER FUEL PUMP FAULT.  ACCOMPLISHED TSM 28-21-00 AND FOUND GROUND FAULT INTERRUPTION NOT TRIPPED. COULD NOT DUPLICATE FAULT. OPS CHECKED GOOD.
